Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    6
  • views
    7075

Week 10 -- Thinning hair?

lesmiserables

214 views

Dosage: 30 mg Claravis

Acne: Just one small nodule on my left cheek, a few little places on my chin, and two cysts on my back, lots of blackheads around my lips

Side Effects: Dry lips, THINNING HAIR

I finally had my monthly checkup yesterday, so I'm on pill 61 today. I already scheduled my appointment for next month, and of course it will be 6 days after I run out of pills. I hate that I'm always so behind!

As for my skin, I've been taking pictures weekly and I can definitely see a BIG difference from before treatment. My forehead and jawline were covered in small, under-the-skin pimples and now that entire area is completely smooth. I'm still consistently getting one or two new breakouts every day, but they're healing more quickly than before, so I can handle it! I think I'm still kind of in the IB stage, especially since I'm starting to get a lot of blackheads, but my dermatologist said that it usually ends somewhere in the third month, and that my skin should slowly just start improving day by day. I can't wait for that to happen!

Dryness hasn't been bad at all (especially considering the cold weather), but my thinning hair is really starting to bother me. I have very thin hair to begin with, so it's pretty noticeable. Maybe it's not caused by Accutane at all, but I really, really, really, HATE it!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×